Ask a doctor

Lipodissolve for Losing Upper Cheek Volume?

I went to one surgeon and he suggested lipodissolve could be injected in upper cheek to lose volume proportionally as he takes injection on his all the time to maintain the contour of his face. I have really chunky upper cheek and I need other surgeon's advices to see if this option makes sense. Thanks

Doctor Answers (2)

Lipodissolve for losing upper cheek volume

+2

Very risky therapy. I stopped doing in 2004 after finding unpredictable results, many unhappy patients. Ask for a written guarantee see if the treating doctor will offer.

From MIAMI Dr. B


Miami Plastic Surgeon
4.5 out of 5 stars 64 reviews

Do not do lipodissolve in the face.

+1

I would urge extreme caution in using any of the mesotherapy agents and especially in the face. There are concerns with causing damage to nerves and vascular supply of the face and area around the eyes

Otto Joseph Placik, MD
Chicago Plastic Surgeon
5.0 out of 5 stars 48 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.